# SDR SWAA2019011528275

- Difficulty date: November 26, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WL208, FLOORBEAM CORRODED AT BS 986.5, RBL 43.  R&R FLOORBEAM CAP IAW SRM, ER, AND EA.
